# SDR 2009FA0000887

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N411Z
- Engine: Cont GTSIO520H
- Engine time: 1,172 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 653580
- Condition: Worn
- Location: Cranshaft
- Part time: 1,172 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RIGHT ENGINE STARTER DRIVE UNIT PER AD 2007-05-15 FOUND THE CRANKSHAFT GEAR WORN BEYOND ACCEPTABLE LIMITS. REPLACED WITH KIT R-EQ6642 CONTAING NEW GEAR AND OVERHAULED STARTER DRIVE UNIT.
